J. Phys. IV France
Volume 124, Mai 2005
|Page(s)||327 - 334|
J. Phys. IV France 124 (2005) 327-334
A Godunov scheme for solving hyperbolic systems in a nonconservative formI. Zalzali and H. Abbas
Department of Mathematics, Lebanese University, Faculty of Sciences I, Hadath, Lebanon
In this paper, we developed a Godunov scheme for solving nonconservative systems. The main idea of this method is a new type of projection which illustrated the essential role of the numerical viscosity to determine the solution with shocks for system in a nonconservative form. We apply our study to a system modeling elasticity and we observe a complete agreement between the theory and the numerical results.
© EDP Sciences 2005